| Model Number |
72404429 |
| Medical Device Problem Codes |
Inflation Problem (1310); Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/30/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Udi field (d4) concomitant product udi for reservoir is (b)(4).The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Inflation issue, difficult to inflate and mechanical issue are acknowledged within the dfu and are not related to off-label use or failure to follow instructions.Additionally, it is concluded that the cause of the allegation cannot be established without product return.Based on the information available the cause that contributed to the reported event cannot be established.
Event or Problem Description
A patient with an inflatable penile prosthesis (ipp) reported difficulty inflating the pump.The clinic also noted that they were unable to get the device to function properly.A revision surgery was performed, during which the physician replaced the tenacio pump with an ms pump.There were no patient complications.